# SDR UALA2012060503089

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,478 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 LT TENSION TIE FAILSAFE CRACKED.  CUT OUT DAMAGE.  INSTALLED REPAIR PARTS IAW SRM 51-70-11.
